# SDR CA000907019

- Difficulty date: August 15, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: DSC201
- Condition: Defective
- Location: Mlg
- Component: Wire, Eldec, 858601
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL AT APPROX. 50 KTS LEFT MAIN GEAR DOOR ADVISORY LIGHT ILLUMINATED ONLY, PILOT ABORTED TAKEOFF AND RETURNED TO STAND. ON CHECKING PSEU FAULT CODES 06 AND 53 WITH EXPANDED TEST 72 APPARENT LEFT MAIN GEAR DOOR WIL NOT CLOSE. TECHNICIANS - TROUBLESHOOTING REVEALED, CORRECT OPERATION NOTE GEAR & R/H MAIN GEAR (UP & DOWN), LEFT GEAR SEQUENCE VALVE - NO POWER. FURTHER INVESTIGATION REVEALED A DEFECT WITH THE WOW NR2 WIRING HARNESS, NR2 WOW HARNESS (MLG) ORDERLY AOG - REPLACED HARNESS & CHAFED RELAY WIRE.PSEU REPLACED - AIRCRAFT SERVICEABLE AT 1900 HOURS17 AUGUST 2000.
